Молимо вас користите овај идентификатор за цитирање или овај линк до ове ставке: https://scidar.kg.ac.rs/handle/123456789/8362
Назив: Psoriasis eruptions-like side effects after the use of etanercept-case report
Аутори: Veselinovic, Mirjana
Tomic Lucic, Aleksandra
Milicic, Vesna
Ravic Nikolic, Ana
Aničić, Ana
Часопис: Medicinski Casopis
Датум издавања: 1-јан-2019
Сажетак: © 2019, Serbian Medical Society. All rights reserved. The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of etanercept for rheumatoid arthritis, developed psoriasis. After histopathological confirmation and consultation, the dermatologist concluded that psoriasis was a paradoxical effect of anti-TNF inhibitors. Anti-TNF inhibitor is replaced with other biological drug-tocilizumab. After the change of the drug, psoriasis eruptions were completely resolved. The paradoxical form of psoriasis after the use of anti-TNF inhibitor requires a change of the drug with other mechanism of action.
URI: https://scidar.kg.ac.rs/handle/123456789/8362
Тип: journal article
DOI: 10.5937/mckg53-23188
ISSN: 03501221
SCOPUS: 85079905138
Налази се у колекцијама:Faculty of Medical Sciences, Kragujevac

Број прегледа

58

Број преузимања

7

Датотеке у овој ставци:
Датотека Опис ВеличинаФормат 
10.5937-mckg53-23188.pdf3.19 MBAdobe PDFСличица
Погледајте


Ставке на SCIDAR-у су заштићене ауторским правима, са свим правима задржаним, осим ако није другачије назначено.